# SDR AALA20020603

- Difficulty date: April 21, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 4 LEFT CRACKED LOWER FLANGE AT STATION 160.  INSTALLED REPAIR SPLICE PER SRM 53-00.  (M)
